Hello & Welcome to Just Answer,
Having gone through your descriptions, I feel that we might be dealing with some side effects of sulfadiazine and this ointment may not be suiting you. It goes without saying that further use must be discontinued immediately.
Usually this ointment is used in burns, but can also be used for other bacterial and fungal infections. It is just that we are having adverse effects because of its use.
Please have a look at this web resource for further details:
Having said that, it would be appropriate to check in with your doctor for this and discuss this issue. I hope that this information helps. Best wishes. Kindly feel free to enquire if you have any remaining concerns or doubts and it would be my privilege to try helping you as much as I can.
OK, I’ll talk to my doctor about it, and discontinue using the cream. Also, there is a round circle inside the one inch long sore, and a rash is breaking out around the edges. I was wondering, could that circle be a ring worm?